# SDR SWIA2020041750164

- Difficulty date: March 19, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING FUEL ACCESS PANEL LOCATION 510AB  INBOARD EDGE HAS PITTING (MARKED)   (C-CHECK) RO 4/16/2020   BLENDED OUT DAMAGE AREAS OF LH WING FUEL ACCESS PANEL 510AB PER REO. BLEND OUT IS OUT OF LIMITS. RECEIVED REO. ROTO PEENED AND RESTORED REWORKED AREA. SEE CONTINUATION CARD FOR DETAILS.
